| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Vitrectomy (2643); No Code Available (3191)
| Date of Event |
07/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that a tecnis multifocal intraocular lens (model zkb00, +8.0 diopter) was explanted from patient¿s left eye.Additional information was received and it was learnt that lens was explanted because of patient experiencing blurry vision.Reportedly an anterior vitrectomy was performed.Patient's vision was in normal limits post operative.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.